Jump to content

Tarceva question?


Jyoung20

Recommended Posts

Has anyone had any stomach problems with Tarceva and if so could you explain. I'm having a few now and I'm concerned it may be from this drug. I don't want to stop taking it because it's working. Any info would be great.

Thanks!

Living life,

Jamie

Link to comment
Share on other sites

good morning! my mom hasn't started it yet, but the doc very clearly told us that the two side effects are diahrea [sic] and a rash, and I KNOW people on here have had it, as well. my mom's doc said she could use immodiumn or other OTC stuff.

good luck!

xoxo

bunny

Link to comment
Share on other sites

Brian had a failure w/ Tarceva and was only on it for 6 weeks.

Pepto Bismol helped his stomach.

He said it felt like he had been punched there and the pain did not ALWAYS lead to diarrhea; but sometimes it did.

Also he changed from plain water to a carbonated water. No flavor just carbonated. It was like alka seltzer to him and really helped.

Why do the things that 'help' have to hurt????

Prayers for continued Tarceva success for you and for the others here that are taking it.

Love

Brat

Link to comment
Share on other sites

Jamie,

I have been on Tarceva since the last week in May. I have had some mild nausea, abdominal discomfort and diarrhea off and on (mostly off). I take imodium for the diarrhea which works pretty well.

Overall, I feel so much better since I've been on Tarceva that it's definitely worth it to deal with the side effects.

Jane

Link to comment
Share on other sites

I was on Tarceva for 6 months and had both the rash and the diarrhea. It seemed to cycle with both getting better and then a new outbreak and new bouts w/diarrhea. I never had to take anything as it usually only lasted a day.

Also, fatigue with Tarceva is common.

Good luck with the treatment and I hope that you are one of the one's it works on!

TAnn

Link to comment
Share on other sites

Ah, the tummy troubles.

Mom has skipped the worst of the rash. She originally had acne, but now just has dry, crocodile skin. She also had the diarrhea, and was hospitalized for dehydration, but that was most likely complicated by her illeostomy. I wouldn't woory about that too much, but make sure you are staying hydrated and nourished.

On the plus side, Mom has not had any growth in her tumors since she started the Tarceva. We are very thankful for it around here.

Good luck!

:) Kelly

Link to comment
Share on other sites

My wife takes 25 Mg of promthezine as needed, for the nausea even when she was on tarceva, which stopped working after about 6 months. She is now on Etopocide with a 30% reduction in tumour size after 15 weeks. The Promethezine will make you sleepy if you take it and do so before bedtime if possible. The promethezine does work pretty good though. Immodium is the best over the counter that she has found after trying most OTC Nausea Medicines. Hope this helps you out some.

Link to comment
Share on other sites

Jamie,

I haven't had any real stomach problems although I have lost around 13 kgs (I think that's about 30 pounds). Just don't have much of an appetite. Also it's hard to eat when my tongue is split from having such a bad rash.

I really do hope Tarceva keeps working for you, all the best!!!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...